Alert archive / Maine / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 23, NWS Caribou, ME

August 1, 2005Penobscot County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Aug 1, 2005, 8:55 PM EDT for Penobscot County, Maine. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 1, 2005, 8:55 PM EDT (00:55 UTC)
Expired
Aug 1, 2005, 9:33 PM EDT
In force
38 min
Issued by
NWS Caribou, ME
Area
Counties, with a storm outline in the text

County Penobscot County, ME

The radar

The Caribou radar (KCBW), 97 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.9 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2005-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1302 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2005-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1302 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
793 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.2

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:50 PM EDT, 6 hours 5 minutes earlier.

Area forecast discussion, Aug 1, 2:50 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
250 PM EDT MON AUG 1 2005

.SYNOPSIS...THE SMALL WAVE OF LOW PRESSURE THAT BROUGHT SHOWERS
TODAY WILL MOVE AWAY THIS EVENING. ANOTHER FAST MOVING WAVE OF LOW
PRESSURE WILL SLIDE THROUGH ON TUESDAY BRINGING A CHANCE OF SHOWERS
OR THUNDERSTORMS TO THE REGION. HIGH PRESSURE WILL SLOWLY BUILD DOWN
FROM THE NORTH WEDNESDAY AND THURSDAY AS LOW PRESSURE REMAINS OVER
THE MARITIMES.

&&

.UPDATE...
SOME SMALL THUNDERSHOWER CELLS ARE DEVELOPING IN OUR WESTERN CWA.
WILL INCLUDE CHC TSTMS THROUGH EARLY EVENING. BEST CHANCES FOR
THUNDER MAY BE CENTRAL DOWNEAST LOCATIONS.

.SHORT TERM (TONIGHT THROUGH THURSDAY)...THE SMALL SHORTWAVE THAT
BROUGHT SHOWERS...MOSTLY TO WESTERN AREAS...WILL BE MOVING AWAY
TONIGHT. SOME STRAY SHOWERS MAY STILL BE AROUND THIS EVENING BUT
MOST OF THE RAIN WILL BE OFF TO THE EAST. ANOTHER FAST MOVING WAVE
WILL BE SLIDING DOWN FROM THE NORTHWEST ON TUESDAY AS UPPER LEVEL
LOW PRESSURE DEEPENS TO OUR NORTH. SOME SCATTERED THUNDERSTORMS ARE
POSSIBLE WITH TUESDAYS SHORTWAVE DURING THE MIDDAY OR AFTERNOON.
STRONG 50KT JET ALOFT MAY RESULT IN GUSTY WINDS WITH ANY OF THOSE
STORMS SO INCLUDED CHC GUSTY TSTMS TUE. LOW PRESSURE WILL CONSOLATE
OVER THE MARITIMES TUESDAY NIGHT INTO WEDNESDAY AS HIGH PRESSURE
BEGINS TO MOVE DOWN FROM THE NORTH. STRONG NORTHWEST WINDS ALOFT
THROUGH MIDWEEK WILL MEAN WINDS MAY BECOME A BIT GUSTY DURING THE
MIDDAY HEATING AND MIXING EACH DAY. WENT A COUPLE DEGREES COOLER ON
TEMPS MOST OF THE PERIOD AS AIR WILL BE CHILLY ALOFT LIMITING
HEATING...BUT RIDGING WILL BRING A WARMUP ON THURSDAY.

&&

.LONG TERM (THURSDAY NIGHT THROUGH MONDAY)...
A RELATIVELY STRONG COLD FRONT WILL APPROACH FROM THE NORTHWEST
DURING FRIDAY MORNING THEN CROSS THE REGION IN THE AFTERNOON AND
EVENING. HIGH PRESSURE IS EXPECTED TO BUILD INTO NEW ENGLAND
SATURDAY THEN MOVE TO THE EAST OF THE REGION SUNDAY AND MONDAY.
HAVE INITIALIZED ALL EXTENDED GRIDS WITH HPC DATA. HAVE MANUALLY
MODIFIED MAX TEMPERATURES ACROSS THE COASTAL WATERS. SEA SURFACE
TEMPERATURES ARE RUNNING BETWEEN 50 AND 55 DEGREES AT 44034 AND
44027...SO DO NOT EXPECT MAX TEMPERATURES MUCH HIGH THAN UPPER
50S. HAVE ALSO MANUALLY MODIFIED SKY AND POP GRIDS TO BETTER FIT
THE PASSAGE OF THE COLD FRONT FRIDAY INTO EARLY SATURDAY. NO OTHER
CHANGES HAVE BEEN MADE TO THE HPC GRIDS.

&&

.AVIATION...CIGS GENERALLY MVFR TO IFR TONIGHT IN LOW CLOUDS. CIGS
MAY LIFT TO VFR ON TUESDAY BUT WATCH FOR THE RISK OF GUSTY
THUNDERSTORMS IN SOME SPOTS WHICH MAY LOWER CONDITIONS BRIEFLY TO
IFR DURING THE MIDDAY OR AFTERNOON TUESDAY.

&&

.MARINE...
WINDS GENERALLY SW AROUND 10 TO 15 KT TONIGHT INTO TUESDAY...BUT
LOCALLY HIGHER IN ANY TSTMS ON TUESDAY. WINDS WILL BECOME
NORTHWESTLY AROUND 10 KT TUESDAY NIGHT INTO WEDNESDAY...THEN BECOME
WESTERLY THURSDAY. DAYTIME BREEZES MAY BECOME A BIT GUSTY DUE TO
MIXING FROM STRONG JET ALOFT. SEAS WILL AVERAGE AROUND 3 FT THROUGH
THE PERIOD.

LONG TERM MARINE: HAVE POPULATED WIND GRIDS WITH HPC DATA. THIS
SEEMS TO BE VERY CONSISTENT WITH THE LIGHT WINDS EXPECTED IN THIS
PORTION OF THE FORECAST AS A RESULT OF THE STRONG MARINE LAYER.
FOR SEAS HAVE MANUALLY MODIFIED THE WNA WAVE WATCH. THE WAVE MODEL
IS TOO HIGH WITH COMBINED SEAS FRIDAY NIGHT. THIS SEEMS TO BE IN
RESPONSE TO THE GFS WHICH IS DEVELOPING A STRONG SOUTHERLY FLOW
AHEAD OF AN APPROACHING COLD FRONT. THIS DOES NOT SEEM REASONABLE
GIVEN THE MARINE LAYER WHICH SHOULD REMAIN STRONGLY IN PLACE.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
MARINE...NONE.
&&

SHORT TERM/MARINE...BLOOMER
LONG TERM/MARINE...MIGNONE
AVIATION...SMF
Hazardous weather outlook, Aug 1, 3:23 PM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
323 PM EDT MON AUG 1 2005

MEZ001>006-010-011-015>017-029>032-020900-
CENTRAL PENOBSCOT ME-CENTRAL PISCATAQUIS ME-CENTRAL WASHINGTON ME-
COASTAL HANCOCK ME-COASTAL WASHINGTON ME-INTERIOR HANCOCK ME-
NORTHEAST AROOSTOOK ME-NORTHERN PENOBSCOT ME-NORTHERN PISCATAQUIS ME-
NORTHERN SOMERSET ME-NORTHERN WASHINGTON ME-NORTHWEST AROOSTOOK ME-
SOUTHEAST AROOSTOOK ME-SOUTHERN PENOBSCOT ME-SOUTHERN PISCATAQUIS ME-
INCLUDING THE CITIES OF...ALLAGASH...BANGOR...BAR HARBOR...
BAXTER ST PARK...BLUE HILL...BROWNVILLE JUNCTION...BUCKSPORT...
CALAIS...CARIBOU...CHERRYFIELD...CLAYTON LAKE...DAAQUAM...DANFORTH...
DEBOULLIE MOUNTAIN...DEXTER...DOVER-FOXCROFT...EAGLE LAKE...
EASTPORT...ELLSWORTH...FORT FAIRFIELD...FORT KENT...GREENVILLE...
GUILFORD...HOULTON...HOWLAND...LIMESTONE...LINCOLN...LUBEC...
MACHIAS...MADAWASKA...MILLINOCKET...MOUNT KATAHDIN...NEWPORT...
OLD TOWN...PATTEN...PORTAGE...PRESQUE ISLE...RIPOGENUS...
SAINT PAMPHILE...VAN BUREN AND VANCEBORO
323 PM EDT MON AUG 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN AND EASTERN MAINE.

.DAY ONE...

SCATTERED THUNDERSTORMS WILL MOVE THROUGH CENTRAL AND DOWNEAST MAINE
LATE THIS AFTERNOON AND EVENING. COUNTIES LIKELY TO BE AFFECTED
INCLUDE SOMERSET...PISCATAQUIS...PENOBSCOT AND POSSIBLY HANCOCK AND
WASHINGTON. EXPECT BRIEF HEAVY RAIN...SMALL HAIL AND ISOLATED WINDS
GUSTING UP TO 50 MPH.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS ARE EXPECTED MAINLY TUESDAY AFTERNOON AND EARLY
EVENING. SOME THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE HAIL AND
STRONG GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

SMF

In the hours before

Special weather statement, Aug 1, 4:26 PM EDT, 4 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
426 PM EDT MON AUG 1 2005

MEZ005-011-031-012130-

PENOBSCOT AND PISCATAQUIS COUNTIES...

426 PM EDT MON AUG 1 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND PISCATAQUIS
COUNTIES...

AT 422 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 15 MILES SOUTHWEST OF MILLINOCKET. THE STORM WAS MOVING
EAST AT 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 530 PM EDT INCLUDE...
    MILLINOCKET...        EAST MILLINOCKET...   MEDWAY...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

HEWITT
Special weather statement, Aug 1, 5:30 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
530 PM EDT MON AUG 1 2005

MEZ006-011-032-012230-

PENOBSCOT...WASHINGTON AND AROOSTOOK COUNTIES...

530 PM EDT MON AUG 1 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT...WASHINGTON AND
AROOSTOOK COUNTIES...

AT 527 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL 8 MILES SOUTHWEST OF WYTOPITLOCK. THE STORM WAS MOVING
EAST AT 35 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 630 PM EDT INCLUDE...
    WYTOPITLOCK...        DANFORTH...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4566 6835 4548 6837 4547 6785 4569 6785

MARK FLECHTNER
Special weather statement, Aug 1, 5:59 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
559 PM EDT MON AUG 1 2005

MEZ010-031-012300-
PISCATAQUIS COUNTY...
559 PM EDT MON AUG 1 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PISCATAQUIS COUNTY...

AT 557 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS 6 MILES NORTHEAST OF GREENVILLE. THE STORM
WAS MOVING EAST AT 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 700 PM EDT INCLUDE...
GREENVILLE...SHIRLEY...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

MIGNONE
Special weather statement, Aug 1, 6:16 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
616 PM EDT MON AUG 1 2005

MEZ005-006-011-012315-
PENOBSCOT AND AROOSTOOK COUNTIES...
616 PM EDT MON AUG 1 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND AROOSTOOK
COUNTIES...

AT 610 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
SMALL HAIL AND GUSTY WINDS OVER EAST MILLINOCKET. THE STORM WAS
MOVING EAST AT 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 715 PM EDT INCLUDE...
    EAST MILLINOCKET...   MILLINOCKET...        MEDWAY...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4579 6869 4553 6880 4540 6822 4578 6809

MIGNONE
Special weather statement, Aug 1, 7:21 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
721 PM EDT MON AUG 1 2005

MEZ011-015-031-020015-

PENOBSCOT AND PISCATAQUIS COUNTIES...

721 PM EDT MON AUG 1 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND PISCATAQUIS
COUNTIES...

AT 720 PM EDT...DOPPLER WEATHER RADAR INDICATED AN AREA OF
THUNDERSTORMS WITH GUSTY WINDS 6 MILES SOUTHEAST OF MILO.
THE STORM WAS MOVING EAST AT 25 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 815 PM EDT INCLUDE...
    MILO...               HOWLAND...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4531 6924 4508 6928 4499 6863 4535 6865

MARK FLECHTNER
Special weather statement, Aug 1, 8:18 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
818 PM EDT MON AUG 1 2005

MEZ005-006-020115-

PENOBSCOT AND AROOSTOOK COUNTIES...

818 PM EDT MON AUG 1 2005

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...PENOBSCOT AND AROOSTOOK
COUNTIES...

AT 813 PM EDT...DOPPLER WEATHER RADAR INDICATED A THUNDERSTORM WITH
GUSTY WINDS 7 MILES WEST OF SHERMAN. THE STORM WAS MOVING EAST AT 20
MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 915 PM EDT INCLUDE...
    PATTEN...             SHERMAN...            SHERMAN STATION...
    HAYNESVILLE...

THIS STORM HAS THE POTENTIAL TO PRODUCE...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...

STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4571 6885 4564 6779 4597 6778 4604 6885

HEWITT

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 8:18 PM EDTSpecial Weather StatementCARPenobscot57 min
Aug 1, 9:51 PM EDTSpecial Weather StatementCARHancock54 min
Aug 2, 11:20 AM EDTSpecial Weather StatementCARAroostook100 min
Aug 2, 12:13 PM EDTSpecial Weather StatementCARAroostook, Piscataquis77 min
Aug 2, 12:22 PM EDTSpecial Weather StatementCARPenobscot53 min
Aug 2, 12:54 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis66 min
Aug 2, 1:26 PM EDTSpecial Weather StatementCARPenobscot64 min
Aug 2, 2:01 PM EDTSevere Thunderstorm WarningCARWashington29 min
Aug 2, 2:24 PM EDTSevere Thunderstorm WarningCARHancock, Penobscot, Washington49 min
Aug 2, 2:29 PM EDTSevere Thunderstorm WarningCARWashington46 min
Aug 2, 2:36 PM EDTTornado WarningCARWashington24 min
Aug 2, 3:07 PM EDTSpecial Marine WarningCAR23 min
Aug 2, 3:13 PM EDTSevere Thunderstorm WarningCARWashington47 min
Aug 2, 3:26 PM EDTSpecial Marine WarningCAR49 min
Aug 2, 7:24 PM EDTSpecial Weather StatementCARWashington66 min
Aug 2, 7:36 PM EDTSpecial Weather StatementCARAroostook54 min
Aug 2, 7:42 PM EDTSevere Thunderstorm WarningCARWashington33 min

Nearby

Severe Thunderstorm Warnings in Maine, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.